# SDR AALA202505269811

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 33,276 hours, 13,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLIGHT ATTENDANT PANEL. MESSAGE CHECK PRESSURE DOOR 2R. MAINTENANCE SERVICED 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-020 WHICH CLEARED THE MESSAGE.
